Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 982574, 7 pages
http://dx.doi.org/10.1155/2014/982574
Research Article

A Numerical Method of the Euler-Bernoulli Beam with Optimal Local Kelvin-Voigt Damping

1Laboratory of Information & Control Technology, Ningbo Institute of Technology, Zhejiang University, Ningbo 315100, China
2The State Key Laboratory of Industrial Control Technology and Institute of Cyber-Systems & Control, Zhejiang University, Hangzhou 310027, China

Received 12 February 2014; Accepted 28 May 2014; Published 23 June 2014

Academic Editor: Magdy A. Ezzat

Copyright © 2014 Xin Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Yu, Zhigang Ren, Qian Zhang, and Chao Xu, “A Numerical Method of the Euler-Bernoulli Beam with Optimal Local Kelvin-Voigt Damping,” Journal of Applied Mathematics, vol. 2014, Article ID 982574, 7 pages, 2014. https://doi.org/10.1155/2014/982574.